Journal of Symbolic Logic

Power set modulo small, the singular of uncountable cofinality

Saharon Shelah

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

Let μ be singular of uncountable cofinality. If μ > 2cf(μ), we prove that in ℛ = ([μ]μ,⊇) as a forcing notion we have a natural complete embedding of Levy(ℵ₀,μ⁺) (so ℛ collapses μ⁺ to ℵ₀) and even Levy(ℵ₀,UJbdκ(μ)). The “natural” means that the forcing ({p ∈ [μ]μ:p closed},⊇) is naturally embedded and is equivalent to the Levy algebra. Also if ℛ fails the χ-c.c. then it collapses χ to ℵ₀ (and the parallel results for the case μ > ℵ₀ is regular or of countable cofinality). Moreover we prove: for regular uncountable κ, there is a family P of 𝔟κ partitions Ā=〈 Aα:α<κ〉 of κ such that for any A∈ [κ]κ for some 〈 Aα:α<κ〉 ∈ P we have α<κ→ |Aα ∩ A|=κ.

Article information

Source
J. Symbolic Logic, Volume 72, Issue 1 (2007), 226-242.

Dates
First available in Project Euclid: 23 March 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1174668393

Digital Object Identifier
doi:10.2178/jsl/1174668393

Mathematical Reviews number (MathSciNet)
MR2298480

Zentralblatt MATH identifier
1116.03039

Citation

Shelah, Saharon. Power set modulo small, the singular of uncountable cofinality. J. Symbolic Logic 72 (2007), no. 1, 226--242. doi:10.2178/jsl/1174668393. https://projecteuclid.org/euclid.jsl/1174668393


Export citation